# SDR EBVR202306140001

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 13,504 hours, 8,935 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Horizontal Stab, Cessna
- Component part number: 69320001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RH ELEVATOR WEDGE PANEL FOUND SPOTS OF CORROSION ON TOP AND BOTTOM OF STAB T/E WHERE WEDGE PANEL CONNECTS..   REPAIRED RH HORIZONTAL STABILIZER TRAILING EDGE RIB AT RBL 8.8 PER TEXTRON FIELD REPAIR FR-680-0081-11971 REV- DATED 26 MAY 2023, "FIELD REPAIR - CORROSION, HORIZONTAL STABILIZER, RH UPPER AND LOWER SKIN BOND ASSEMBLIES AND RIB, NEAR HSS 29."   THIS IS A MAJOR REPAIR.
